# SDR DALA2017021701432

- Difficulty date: February 15, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 58,037 hours, 31,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 32 BACK REMAIN ON IN ARM POSITION.  FOUND BAD POWER SUPPLY FOR LIGHTS.  REPLACED BATTERY AND POWER SUPPLY B5-237 PER MM.
